Volume 29, Issue 1
Order of Magnitude of Multiple Fourier Coefficients

R. G. Vyas and K. N. Darji

10.4208/ata.2013.v29.n1.4

Anal. Theory Appl., 29 (2013), pp. 27-36

Preview Full PDF BiBTex 187 361
  • Abstract

The order of magnitude of multiple Fourier coefficients of complex valued functions ofgeneralized bounded variations like $(\Lambda^1,\cdots, \Lambda^N)BV^{(p)}$ and $r-BV$, over$[0, 2\pi]^{N}$, are estimated.

  • History

Published online: 2013-03

  • AMS Subject Headings

42B05, 26B30, 26D15

  • Cited by